# SDR SWAA2013071118091

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 14,899 hours, 8,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Part number: A5397A1
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ASSEMBLY AT THE OVERWING EMERGENCY EXIT BROKEN.  FOUND CLIPS UNSEATED.  RESEATED CLIPS IAW MM.
